# SDR VNAA2015051000013

- Difficulty date: May 10, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 28,006 hours, 28,126 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RT ENGINE N1 FLUCTUATING FROM 80.8 TO 93.0 IN CLIMB AT FL190.  CREW LANDED AT DESTINATION AIRPORT WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND DEFERRED ENGINE SPEED CONTROL SYS IAW MINIMUM EQUIPMENT LIST, MEL. ACFT RELEASED FOR SERVICE.
